# SDR JR2R20231003685

- Difficulty date: October 3, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N88330
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000488
- Aircraft time: 18,028 hours, 10,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 17005663005
- Condition: Corroded
- Location: Zone 200
- Part time: 18,028 hours, 10,595 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR WEB CORRODED BETWEEN FR12 THRU FR14 AND RBL36 THRU RBL48.
